# SDR HALA2019031100111

- Difficulty date: March 10, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,566 hours, 497 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Condition: Damaged
- Location: Nr 2 Pma
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NR 2 ENGINE SHUTDOWN DUE TO HIGH ENGINE OIL TEMPERATURE.  IAW ENGINEERING, INSPECTED NR 2 ENGINE MAGNETIC CHIP DETECTORS AND MAIN OIL FILTER. FOUND SHAVINGS ON THE (1,1.5,2) BEARING CHIP DETECTOR. IAW AMM 79-00-00-281-802A. INSPECTED NR 2 ENGINE PMA ROTOR AND FOUND INTERNAL GEAR TEETH MISSING. REPLACED NR 2 ENGINE IAW W/O 152011, AND TASK CARD E1128-321-72-002. ENGINE OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
